# SDR ZZDA060423001

- Difficulty date: April 23, 2006
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT CANTED FRAME 1178 AND LEFT HAND LONGERON 17, AREA HAS CRACK.  CUT OUT DAMAGE ON CANTED FRAME STA 1178 LEFT SIDE L-17L TO 18L (2.5 X 1.375 INCHES) IAW B717 SRM 51-70-11 FIG 201.  FABRICATED REPAIR ANGLE AND FILLER MATERIAL USED 7075. T6 .080 11 X 2.5 INCHES.  PO 021701.  HEAT TREATMENT TO T-6 IAW 98 PMS 247 OS 01 AS PER SRM 51-30-01.
